# SDR DLM88002487

- Difficulty date: December 19, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 36,016 hours, 29,999 cycles
- Engine time: 10,030 hours, 18,433 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Case
- Part serial: P80368
- Condition: Cracked
- Location: Apu
- Part time: 10,030 hours, 18,433 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ENCOUNTER ICE ON DESCENT INTO CVG. TURNED ON AIRFOIL ANTI-  ICE.  NOTICED SMOKY SMELL IN THE CABIN.  LT PACK TRIPPED ON SHORT FINAL. PACKS TURNED OFF ON LANDING AND SMOKE WENT     AWAY.   FOUND APU TURBINE CASE CRACKED. REPLACED APU.   UPON APU RUN, NO AIR. REPLACED SURGE VLV, AIR NOW OK.       PERFORMED DUCT BURNOUT, CKS GOOD.
